# SDR DALA2017051203892

- Difficulty date: May 11, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 43,665 hours, 18,405 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, THE L3 DOOR WOULD NOT DISARM.    FOUND DEBRIS IN THE GIRT BAR ATTACH POINT, REMOVED DEBRIS AND ALL CHECKED GOOD.
